MathSciNet Relay Station
MathSciNet bibliographic data
MR986028 (90i:32035) 32H20 (32A40 32F15 32M05)
Kim, Kang-Tae Complete localization of domains with noncompact automorphism groups. Trans. Amer. Math. Soc. 319 (1990), no. 1, 139–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement